# SDR KBM2006F00176

- Difficulty date: April 27, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: 614764031
- Part serial: 964
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACH, NTL NEEDLE FLUCTUATES IN FLIGHT, REMOVED AND REPLACED.  (K)
